Journal article icon

Journal article

On the existence of Hamiltonian stationary Lagrangian submanifolds in symplectic manifolds

Abstract:

Let (M, ω) be a compact symplectic 2n-manifold, and g a Riemannian metric on M compatible with ω. For instance, g could be Kähler, with Kähler form ω. Consider compact Lagrangian submanifolds L of M. We call L Hamiltonian stationary, or H-minimal, if it is a critical point of the volume functional Volg under Hamiltonian deformations, computing Volg (L) using g|L...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1353/ajm.2011.0030

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Johns Hopkins University Press Publisher's website
Journal:
American Journal of Mathematics Journal website
Volume:
133
Issue:
4
Pages:
1067-1092
Publication date:
2011-08-01
DOI:
EISSN:
1080-6377
ISSN:
0002-9327
URN:
uuid:1a13bb1c-832d-46fd-9c97-ea81eb61321b
Source identifiers:
170246
Local pid:
pubs:170246
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP